# SDR SWAA2022110758628

- Difficulty date: October 12, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seal
- Condition: Chafed
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB FWD SLIDE SEAL FWD TRACK IS CHAFFED / [01] REMOVED L/H HORIZONTAL STAB FWD LOWER SLIDE SEAL FOR ACCESS PER AMM 53-31-31-000-803 STEPS 4. E. (1)-(4).;[02] REMOVED SKIN PANEL FWD OF L/H HORIZONTAL STAB FWD SLIDE SEAL TRACK FOR ACCESS PER AMM 20-00-00.;[03] REMOVED ALL FASTENERS EXCEPT 2 REMAINING AT LOWER END OF L/H HORIZONTAL STAB FWD SLIDE SEAL TRACK PER AMM 20-00-00.;[04] REMOVED L/H HORIZONTAL STAB FWD SLIDE SEAL FWD LOWER TRACK PER SOPM 20-50-01;[05] CUT AND REMOVED THE DAMAGED PENDING ENGINEERING DUE TO ADDITION TRIMMED OUT EXTRA ONE FASTENER AT THE O/B END;[06] VERIFIED CORRECTIVE ACTION 5; ADDITIONAL CUTOUT REQUIRED TO REMOVE DAMAGE.;[07] REQUESTED HFEC THE EDGES OF THE TRIMMED OUT AND ALL EXISTING OPEN HOLES PER ESR# 22-02394 STEPS 1 C AND 2.;[08] NDT INSPECTIONS COMPLETED IN EA 22-153-03175-WIP1 AND WIP2 AS REQUIRED.;[09] REINSTALLED L/H HORIZONTAL STAB FWD SLIDE SEAL FWD LOWER TRACK PER AMM 20-50-11-910-801;[10] REINSTALLED L/H HORIZONTAL STAB FWD SLIDE SEAL FWD LOWER TRACK PER AMM 20-50-11-910-801. SCREW GUN: ID: ATS1766; S/N: 1505378; DUE 06/2023.[17] REFER TO EA 22-153-03175 SUMMARY REQUIREMENT; BARCODE: TTG8Q00FXE40;[18] AS PER EA 22-153-03175; THE DAMAGE WAS REPAIRED WITH A TIME-LIMITED REPAIR. CONTINUED INSPECTION REQUIREMENTS ARE TRACKED BY EA 22-153-03175-INSP. PART REPLACEMENT IS TRACKED BY EA 22-153-03175-TLD.;[19] COMPLETE;[20] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
